MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL AMT NECK SEG 125D STD; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US CORAIL AMT NECK SEG 125D STD; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number L94003
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Corail 125 short neck standard neck trial ring is loose.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).All medical device reports associated with the same/similar device(s) and functional : loose were reviewed.It was determined functional : loose has not caused or contributed to any deaths or serious injuries within the time period of jan 1, 2018 ¿ july 12 2022.In total, there have been zero serious injuries and zero deaths reports related to visual : functional : loose in the last 4.5 years.Based on the data, the likelihood of a death or serious injury occurring as a result of the failure is remote; therefore, functional : loose associated with same/similar device(s) of this report will no longer be reported as a medical device report (mdr) unless the event results in a reportable event per 21 cfr 803.50.Correction, this event is considered not reportable after data review.(b)(4).

Brand Name
CORAIL AMT NECK SEG 125D STD
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14931350
Report Number1818910-2022-12381
Device Sequence Number11234474
Product Code LXH
UDI-Device Identifier10603295325147
UDI-Public10603295325147
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL94003
Device Catalogue NumberL94003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown